Annals of Mathematical Statistics

Remark on the Optimum Character of the Sequential Probability Ratio Test

J. Wolfowitz

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 3 (1966), 726-727.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699468

Digital Object Identifier
doi:10.1214/aoms/1177699468

Mathematical Reviews number (MathSciNet)
MR193726

Zentralblatt MATH identifier
0144.40802

JSTOR
links.jstor.org

Citation

Wolfowitz, J. Remark on the Optimum Character of the Sequential Probability Ratio Test. Ann. Math. Statist. 37 (1966), no. 3, 726--727. doi:10.1214/aoms/1177699468. https://projecteuclid.org/euclid.aoms/1177699468


Export citation